Pain Relief Maximum Strength Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Warnings: Reye's syndrome:
Children and teenagers should not use this medicine for chicken pox or
flu symptoms before a doctor is consulted about Reye's syndrome, a
rare but serious illness reported to be associated with aspirin. Allergy
Alert-Do not use: • if you are allergic to aspirin or any other salicylate •
If you have ever had an allergic reaction to any other pain
reliever/fever reducer Liver Warning: This product contains
acetaminophen. Severe liver damage may occur if you take: • more
than 8 tablets in 24 hours • with other drugs containing acetaminophen
(prescription or nonprescription). Ask a doctor or pharmacist before
using with other drugs if you are not sure. • 3 or more alcoholic drinks
every day while using this product Stomach Bleeding Warning: This
product contains nonsteroidal antiinflammatory dugs (NSAIDs), which
may cause stomach bleeding. The chance is higher if you: • are age 60
or older • have had stomach ulcers or bleeding problems • take a blood
thinning (anticoagulant) or steroid drug • take other drugs containing an
NSAID (aspirin, ibuprofen, naproxen, or others). • Take more or for a
longer time than directed Do not use: • if you are allergic to aspirin
• with any other pain reliever/fever reducer • if you have
ever had an allergic reaction to any other pain
reliever/fever reducer • for pain for more than 10 days or for
fever for more than 3 days unless directed by a doctor • with
any other product containing acetaminophen Ask doctor
before using if you have: • asthma • stomach problems (such as
heartburn, upset stomach or stomach pain) • gastric ulcers • bleeding
problems Ask a doctor or pharmacist before use if you are taking a
prescription drug for: • anticoagulation (thinning of blood) • diabetes •
gout • arthritis. When using this product do not exceed recommended dose.
Stop use and ask a doctor if: • ringing in the ears or loss of hearing occurs
• pain or fever persists or gets worse • new symptoms occur • redness or
swelling is present
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
Uses: temporarily relieves minor aches and pains associated with:
• backache • headaches • colds • toothache • minor arthritis pain
• muscular aches
There is currently no drug history available for this drug.
There are no additional details available for this product.